MAUDE Adverse Event Report: STRYKER SUSTAINABILITY SOLUTIONS STRYKER; PULSE OXIMETER SENSOR

STRYKER SUSTAINABILITY SOLUTIONS STRYKER; PULSE OXIMETER SENSOR
Model Number MAX-N
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/14/2017
Type of Reportable Event Serious Injury
Event or Problem Description
Oxygen sensor cord on infant found to have exposed wires.

Brand Name
STRYKER
Common Device Name
PULSE OXIMETER SENSOR
Manufacturer (Section D)
STRYKER SUSTAINABILITY SOLUTIONS
tempe AZ 85283
MDR Report Key6900067
Report NumberMW5072510
Device Sequence Number16471971
Product Code NLF
UDI-Device Identifier00885825014322
UDI-Public00885825014322
Combination Product (Y/N)N
Initial Reporter StateVT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/26/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/28/2020
Device Model NumberMAX-N
Device Lot Number6827379
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/27/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age14 DA